MathSciNet Relay Station
MathSciNet bibliographic data
MR1707136 (2001c:46082) 46F12 (46F05)
Betancor, J. J.; González, B. J. Spaces of ${\scr D}\sb {L\sp p}$-type and the Hankel convolution. Proc. Amer. Math. Soc. 129 (2001), no. 1, 219–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement